# SDR ZW0A0304502

- Difficulty date: April 19, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 10,956 hours, 5,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0105601003PA57
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INEPECT EMERGENCY LITE COVER AT 3E MISSING. REPLACED EMERGENCY LITE COVER AT 3E. PERF OPS CHECK PER MM 33-53-00. CHECK-C 6-07-02 STL.  --CLOSED--
